Aspirin 81mg Daily Low Dose

ASPIRIN 81mg may help save your life if you think you are having a heart attack and is also the #1 doctor-recommended brand of low dose ASA for doctor supervised long-term preventive therapy. Daily low dose ASPIRIN 81mg has a special enteric coating on each tablet to allow it to pass undissolved through the stomach and into the intestine. By dissolving in the intestine rather than the stomach, the risk of stomach upset is reduced.* Enteric-coated to help protect your stomach Caffeine-free Coated to make it easy to swallow *To maintain this protection, tablets should not be crushed or broken. Medicinal Ingredients: Acetylsalicylic acid (ASA) 81mg Non-medicinal Ingredients: carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin. Caution: Keep out of reach of children. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.
Passer aux informations produits
1 sur 1

Aspirin 81mg Daily Low Dose

Aspirin 81mg may help save your life if you think you are having a heart attack and is also the #1 doctor-recommended brand of low dose ASA for doctor supervised long-term preventive therapy.
3 options available
$5.79
$18.99
$24.99
Free no-hassle returns
Free no-hassle returns

Enteric coated to help protect your stomach

Caffeine-Free

coated to make it easy to swallow

Medicinal Ingredients: Acetylsalicylic acid (ASA) 81mg Non-medicinal Ingredients: carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin.
Directions: (Adults over 18 years) During a heart attack: Call 911, then, crush or chew 2 Aspirin 81mg or Aspirin 81mg Quick Chews tablets Keep out of reach of children. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.

ASPIRIN 81mg may help save your life if you think you are having a heart attack and is also the #1 doctor-recommended brand of low dose ASA for doctor supervised long-term preventive therapy.

Daily low dose ASPIRIN 81mg has a special enteric coating on each tablet to allow it to pass undissolved through the stomach and into the intestine. By dissolving in the intestine rather than the stomach, the risk of stomach upset is reduced.*

  • Enteric-coated to help protect your stomach

  • Caffeine-free

  • Coated to make it easy to swallow

*To maintain this protection, tablets should not be crushed or broken.

Medicinal Ingredients: Acetylsalicylic acid (ASA) 81mg

Non-medicinal Ingredients: carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin.

Caution: Keep out of reach of children. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye’s Syndrome, a rare but serious illness reported to be associated with ASA.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!